# SDR IPXA09656137

- Difficulty date: May 18, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 36,735 hours, 11,250 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C M/D STA 1241 - 1263 STR 16R FOUND DEEP CHAFING MARK.  MAIN DECK BS 1233 TO 1271 STR 16R STRINGER REPAIR AS PER SRM 53-00-03-2R1 FIG 201 REV 43.  THIS REPAIR CLASSIFIED AS A CATEGORY 'A' REPAIR WITH MATERIAL BAC1498-208 7075T62 AND BAC1498-203 7075T62 AS STRINGER, HAT SECTION 38 INCHES IN LENGTH AND STRINGER SPLICES 12.375 INCHES IN LENGTH RESPECTIVELY.
